Gabapentin isnt usually a drug of abuse but a person can be psychologically addicted to anything if they make up their minds to be. Keep your meds locked up. If this person is a child or adolescent, they may need help to fight their addiction/addictive personality.
If this person is an adult then you may need to tell them to leave the drugs alone or find another living arrangement and try to get them to seek help for their compulsive need to take this medication.
It is not a typical drug of abuse but if taken in excess it can cause low BP, dizziness some people like side effects. If your family member is abusing this drug then they are displaying the signs and symptoms of addiction and are likely to be abusing other drugs legal or otherwise. No one can stop an addict from using until they hit a bottom and want to stop. I suggest NARANON, ALANON support for you. They will teach you about the disease and help you to set healthy boundaries and learn to cope with your addict.